# SDR SIMA20240508001

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 35,704 hours, 26,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP FA1 EMERGENCY FLASHLIGHT RAR FWD FA EMERGENCY FLASHLIGHT BATT PER AMM 33-51-00. OPS CK GOOD
